# SDR 95ZZZX6073

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4633B
- Make and model: Cessna 152
- Aircraft serial: 15283559
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Bar
- Part number: 04115264
- Condition: Broken
- Location: Pilot Side
- Part time: 7,087 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BAR BROKEN AT RIGHT PEDAL ATTACH ON PILOT'S SIDE.  SUBMITTER SUGGESTS INSPECT MORE CLOSELY FOR CRACKS.  THIS AREA IS NOT INSPECTED WELL ON MANY CESSNA AIRCRAFT BECAUSE IT IS UNDER A DIFFICULT TO REMOVE PANEL.
